# SDR 06FDEA2389

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 43,811 hours, 30,957 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A30
- Part serial: 200009
- Condition: Faulty
- Location: Stall Warning
- Part time: 6,998 hours, 6,278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

AT ROTATION, STICK SHAKER ACTIVATED ON BOTH STICKS CONTINOUSLY.  PULLED STALL WARNING DC CIRCUIT BREAKER  STICK SHAKER STOPPED.  RETURNED TO MEM.  CYCLED GEAR AT 6K MSL IN ATTEMPT TO CLEAR PROBLEM BUT PROBLEM REMAINED AFTER GEAR UP AND THROUGHOUT THE ATTEMPTED MANEUVER.  REMOVED AND REPLACED LT INBOARD FLAP TRANSMITTER PER AMM 27-52-002-4.  PERFORMED ADJUSTMENT AND TEST PER  AMM 27-52-002-5.  OPS CHECK NORMAL.  REMOVED AND REPLACED AOA SENSOR IAW 727-200AMM 34-18-051-4.  OPS NORMAL.
